# SDR SWAA2022021587624

- Difficulty date: April 11, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER AFT T/E PANEL JUST AFT OF #2 PYLON HORIZ. SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED SEAL RETAINER ON R/H WING UPPER AFT T/E PANEL JUST AFT OF #2 PYLON HORIZONTAL PER SRM 51-40-02 STEP 4 AND SOPM 205001. 55875U 04/23/2018
